# SDR FOTR20171121168

- Difficulty date: November 21, 2017
- Submitted: November 28, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,659 hours, 31,703 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465347
- Condition: Corroded
- Location: Fuselage
- Part time: 51,659 hours, 31,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FRAME STATION 520 BETWEEN STRINGER 27R-28R.
